ITEM METADATA RECORD
Title: Uniqueness of low genus optimal curves over F_2
Authors: Rigato, Alessandra #
Issue Date: 2010
Publisher: American Mathematical Society
Series Title: Contemporary Mathematics vol:521 pages:87-105
Conference: Arithmetic, Geometry, Cryptography and Coding Theory edition:12 location:Marseille (France) date:30 March - 3 April 2009
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Algebra Section
# (joint) last author

Files in This Item:
File Description Status SizeFormat
AR2009.pdf Published 433KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science